# SDR SIMA2018041600002

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 32,894 hours, 28,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY LIGHTS AND ONE PROXIMITY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY AND CHARGER IAW AMM 33-50-04, OPS CHECKED GOOD.
